# SDR EVCA20150608077

- Difficulty date: June 8, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N404AE
- Make and model: Bell 206L-4
- Aircraft serial: 52434
- Aircraft time: 1,837 hours, 4,173 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Part number: 03092032
- Condition: Burned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 5 MINUTES AFTER DEPARTING BASE, PILOT & CREW STATED THAT THEY SMELLED AN ELEC BURNING SMELL.  THEY RETURNED TO BASE SAFELY.  UPON INSPECTION, ELEC CONNECTOR AT AFT EVAPORATOR BLOWER ASSEMBLY TO BE BURNT.  SITUATION WAS SIMILAR TO THAT DESCRIBED IN AIR COMM CORPORATION SERVICE BULLETIN SB-206-110414 REV NC.
